ISSN 2541-7746​ (Print)

ISSN 2500-2198 (Online)

DOI: 10.26907/2541-7746​                                                                                                           

16+



The peer-reviewed scientific journal Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki (Proceedings of Kazan University. Physics and Mathematics Series) is published in accordance with the Federal Laws on Mass Media.

The Founder and Publisher of the Journal is the Federal State Autonomous Educational Institution of Higher Education "Kazan (Volga Region) Federal University". Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki is the official periodical of the Kazan University.

Kazan Federal University is the founder of the Association of Science Editors and Publishers (ASEP).

The Journal was registered by the Federal Service for Supervision of Communications, Information Technologies and Mass Media. Registration certificate PI No. FS77-41875 dated August 27, 2010.

The Journal was registered by the International Centre for the Registration of World Periodicals.

ISSN 2541-7746 (print version)

ISSN 2500-2198 (electronic version)

Subs­cription index is 19423. Free price.

The main objective of the periodical is publication of original scientific results (original articles, reviews) in various fields of physical and mathematical sciences.

Publications cover scientific and theoretical issues of physics and mathematics.

The Journal is published in print form with a periodicity of 4 issues a year.

Working languages: Russian and English.

Manus­cripts submitted for publication should be arranged according to the Rules for Authors developed by the Editorial Board.

The Journal is included in Scopus, Emerging Sources Citation Index (ESCI)Directory of Open Access Journals (DOAJ), EBSCO, and Ulrich's Periodicals Directory.

The Journal is indexed in Zentralblatt MATH and MathSciNet.

Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki is an open access journal: all articles are freely available without charge for every person/institution to legally read, download, copy, distribute, link, and use in accordance with the Budapest Open Access Initiative (BOAI) and Creative Common License (CC BY)

For full-text versions of articles published in the Journal see our website, Russian Scientific Electronic Library eLIBRARY.RU, All-Russian Mathematical Portal Math-Net.Ru, and Cyberleninka Library.


Dear authors! Please note that articles published in Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki should be cited as follows:

  1. Kastermans B., Zhang Y. On Cofinitary Groups. Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2012, vol. 154, no. 2, pp. 159-166.


The content is available under the license Creative Commons Attribution 4.0 License.